# SDR SWAA2022021115587

- Difficulty date: April 27, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE PANEL 322B; INTERNAL SHIELD PANEL IS CRACKED 47' FROM LOWER EDGE; BL0 / REMOVED AND REPLACED VERTICAL STAB L/E PANEL 322B INTERNAL SHIELF PANEL IAW BOEING DWG 176A 1001 REV:B AND B737 SRM 51-40-02-0G0 ATAG SPO368
